# SDR 2008UALA05819

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 58,415 hours, 31,900 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Disconnected
- Location: Seat Row 20a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 20A.  FOUND SINGLE ELEMENT AT SEAT ROW 20A DISCONNECTED.  RECONNECTED.  OP CHECK GOOD.
